# SDR JJBA20251120065

- Difficulty date: November 7, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 43,452 hours, 29,758 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL LOWER SKIN LH AT FR 61, STR 18L, HAS CORROSION. COMPLIED WITH REAR FUSELAGE I - PERMANENT REINFORCING REPAIR OF SKIN AT FRAME 61 AND STRINGER 18L
